# SDR DL757961476

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636DL
- Make and model: Boeing 757232
- Aircraft serial: 23763
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N3450
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 ENGINE NACELLE STRUT SKIN WAS FOUND CRACKED JUST AFT OF NAC 107.7 ON THE I/B SIDE.  THE CRACK WAS 1.5 INCH LONG AND EMANATES FROM THE UPPER FWD CORNER OF AN ACCESS HOLE BTW BULKHEADS AT STA 107.700 AND 116.050.  THIS ER/A AUTHORIZES THE CRACK TO BE STOP DRILLED AND INSPECTED ON A TIME LIMITED BASIS.  THE PERMANENT REPAIR WILL BE ACCOMPLISHED AT NEXT HMV.  THE REPAIR IS ACCOMPLISHED IN ACCORDANCE WITH BAC TWX DAL-ATL-93-1337RR, DTD 04 DEC 93, B757 SRM 54-51-01, FIG 203 AND 204.
